# SDR R61A201612190027

- Difficulty date: December 19, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Switch
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, POTABLE WATER SERVICE PANEL SWITCH HARDWARE IS CORRODED.  MAINTENANCE R & R POTABLE WATER SERVICE PANEL SWITCH HARDWARE IAW AMM 20-10-01 PN.  PN NAS1801-08-10, SCREW.
